# SDR HNAA2025030500130

- Difficulty date: February 20, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,608 hours, 37,259 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F029600  HORIZONTAL STABILIZER LH HINGE FITTING HOUSING #2 INTERNAL DIAMETER OUT OF LIMITS.  REPAIRED IAW PIEDMONT EO1-55-25-0066 AND EMB 145 SRM 55-10-02, STEP 2 THRU STEP 2 L, EXCLUDING STEP2 J.
